Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938910, 12 pages
http://dx.doi.org/10.1155/2012/938910
Research Article

Generalizations of -Subalgebras in BCK/BCI-Algebras Based on Point -Structures

1Department of Mathematics Education (and RINS), Gyengsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea

Received 13 June 2012; Accepted 31 July 2012

Academic Editor: Nicola Mastronardi

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Kyoung Ja Lee, and Min Su Kang, “Generalizations of -Subalgebras in BCK/BCI-Algebras Based on Point -Structures,” Journal of Applied Mathematics, vol. 2012, Article ID 938910, 12 pages, 2012. https://doi.org/10.1155/2012/938910.